# SDR USAA2011011090152

- Difficulty date: December 11, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D52279028204
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S5 CHECK - MAJOR REPAIR - LEVEL 2 CORROSION ON LEFT AFT EMERGENCY EXIT HATCH LOWER RIGHT CURVED EDGE BETWEEN FR40 TO FR41 BEAM 4.  REPLACED LEFT AFT EMERGENCY EXIT HATCH LOWER RIGHT CURVED EDGE BETWEEN FR40 TO FR41 BEAM 4 IAW 51-72-11 & DRAWING D2279010.
